Volume 17, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Groups of unstable Adams operations on $p$–local compact groups

Ran Levi and Assaf Libman

Algebraic & Geometric Topology 17 (2017) 355–418
Bibliography
1 K K S Andersen, The normalizer splitting conjecture for p–compact groups, Fund. Math. 161 (1999) 1 MR1713198
2 K K S Andersen, J Grodal, The classification of 2–compact groups, J. Amer. Math. Soc. 22 (2009) 387 MR2476779
3 K K S Andersen, J Grodal, J M Møller, A Viruel, The classification of p–compact groups for p odd, Ann. of Math. 167 (2008) 95 MR2373153
4 K K S Andersen, B Oliver, J Ventura, Reduced, tame and exotic fusion systems, Proc. Lond. Math. Soc. 105 (2012) 87 MR2948790
5 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
6 C Broto, R Levi, B Oliver, Discrete models for the p–local homotopy theory of compact Lie groups and p–compact groups, Geom. Topol. 11 (2007) 315 MR2302494
7 C Broto, R Levi, B Oliver, The rational cohomology of a p–local compact group, Proc. Amer. Math. Soc. 142 (2014) 1035 MR3148537
8 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
9 P Gabriel, M Zisman, Calculus of fractions and homotopy theory, 35, Springer (1967) MR0210125
10 G Hoff, Cohomologies et extensions de categories, Math. Scand. 74 (1994) 191 MR1298361
11 S Jackowski, J McClure, B Oliver, Homotopy classification of self-maps of BG via G–actions, I, Ann. of Math. 135 (1992) 183 MR1147962
12 F Junod, R Levi, A Libman, Unstable Adams operations on p–local compact groups, Algebr. Geom. Topol. 12 (2012) 49 MR2889545
13 R Levi, A Libman, Existence and uniqueness of classifying spaces for fusion systems over discrete p–toral groups, J. Lond. Math. Soc. 91 (2015) 47 MR3338608
14 B Oliver, p–stubborn subgroups of classical compact Lie groups, J. Pure Appl. Algebra 92 (1994) 55 MR1259669
15 A M Robert, A course in p–adic analysis, 198, Springer (2000) MR1760253
16 E H Spanier, Algebraic topology, Springer (1966) MR0210112
17 R W Thomason, Homotopy colimits in the category of small categories, Math. Proc. Cambridge Philos. Soc. 85 (1979) 91 MR510404